Sedia Cataract Side Effect Reports
The following Sedia Cataract side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cataract, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Brain Injury, Mycotic Allergy, Pain In Extremity, Dyspepsia, Tinnitus, Cough, Anxiety, Cataract|
This Cataract side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Cataract Causes and Reviews
A Cataract is a clouding of the lens in your eye. It affects your vision. Cataracts are very common in older people. By age 80, more than half of all Americans either have a Cataract or have had Cataract surgery.
A Cataract can occur in either or both eyes. It cannot spread from one eye to the other. Common symptoms are
- Blurry vision
- Colors that seem faded
- Glare - headlights, lamps or sunlight may seem too bright. You may also see a halo around lights.
- Not being able to see well at night
- Double vision
- Frequent prescription changes in your eye wear
Cataracts usually develop slowly. New glasses, brighter lighting, anti-glare sunglasses or magnifying lenses can help at first. Surgery is also an option. It involves removing the cloudy lens and replacing it with an artificial lens. Wearing sunglasses and a hat with a brim to block ultraviolet sunlight may help to delay Cataracts.
NIH: National Eye Institute
Sedia Cataract Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|